Oligopoly equilibrium in pure exchange economies

J. J. Gabszewicz

Banach Center Publications (2006)

  • Volume: 71, Issue: 1, page 125-135
  • ISSN: 0137-6934

How to cite


J. J. Gabszewicz. "Oligopoly equilibrium in pure exchange economies." Banach Center Publications 71.1 (2006): 125-135. <http://eudml.org/doc/281765>.

author = {J. J. Gabszewicz},
journal = {Banach Center Publications},
language = {eng},
number = {1},
pages = {125-135},
title = {Oligopoly equilibrium in pure exchange economies},
url = {http://eudml.org/doc/281765},
volume = {71},
year = {2006},

AU - J. J. Gabszewicz
TI - Oligopoly equilibrium in pure exchange economies
JO - Banach Center Publications
PY - 2006
VL - 71
IS - 1
SP - 125
EP - 135
LA - eng
UR - http://eudml.org/doc/281765
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.